Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 170, NWS Pittsburgh, PA

July 16, 2021Indiana County, Jefferson County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 16, 2021, 3:56 PM EDT for Indiana County, Jefferson County, Pennsylvania. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2021, 3:56 PM EDT (19:56 UTC)
Expired
Jul 16, 2021, 4:45 PM EDT
In force
49 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Indiana County, PA, Jefferson County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 4:07 PM EDTTSTM WND DMG2 Ne Plumville, PATREES DOWN. TIME ESTIMATED FROM RADAR.
Jul 16, 4:32 PM EDTTSTM WND DMGCush Creek, PAWIRES DOWN ON CUSH CREEK ROAD
Jul 16, 4:35 PM EDTTSTM WND DMG5 Ssw Glen Campbell, PATREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

935 
WUUS51 KPBZ 161956
SVRPBZ
PAC063-065-162045-
/O.NEW.KPBZ.SV.W.0170.210716T1956Z-210716T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
356 PM EDT Fri Jul 16 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Indiana County in west central Pennsylvania...
  Southern Jefferson County in west central Pennsylvania...

* Until 445 PM EDT.

* At 356 PM EDT, severe thunderstorms were located along a line
  extending from near Brookville to near Indiana, moving east at 15
  mph.

  HAZARD...Wind gusts to 60 mph.

  SOURCE...Radar.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Punxsutawney...                   Brookville...
  Reynoldsville...                  Clymer...
  Sykesville...                     Falls Creek...
  Big Run...                        Rossiter...
  Ernest...                         Marion Center...
  Cherry Tree...                    Creekside...

This includes Interstate 80 in Pennsylvania between mile markers 84
and 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4113 7880 4072 7880 4065 7884 4067 7923
      4116 7908 4118 7878
TIME...MOT...LOC 1956Z 279DEG 14KT 4114 7898 4069 7922 

HAIL...<.75IN
WIND...60MPH
 
$$
4 follow-up statements
064 
WWUS51 KPBZ 162017
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
417 PM EDT Fri Jul 16 2021

PAC063-065-162045-
/O.CON.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Indiana PA-Jefferson PA-
417 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN INDIANA AND SOUTHEASTERN JEFFERSON COUNTIES...

At 416 PM EDT, severe thunderstorms were located along a line
extending from Reynoldsville to near Indiana, moving southeast at 20
mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Punxsutawney...                   Reynoldsville...
Clymer...                         Sykesville...
Falls Creek...                    Big Run...
Rossiter...                       Ernest...
Marion Center...                  Cherry Tree...
Creekside...                      Plumville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4072 7880 4065 7884 4067 7923 4090 7916
      4097 7908 4111 7899 4114 7880
TIME...MOT...LOC 2016Z 301DEG 16KT 4110 7888 4069 7912 

HAIL...<.75IN
WIND...60MPH
 
$$
719 
WWUS51 KPBZ 162023
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
423 PM EDT Fri Jul 16 2021

PAC063-065-162045-
/O.CON.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Indiana PA-Jefferson PA-
423 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN INDIANA AND SOUTHEASTERN JEFFERSON COUNTIES...

At 423 PM EDT, severe thunderstorms were located along a line
extending from near Reynoldsville to near Indiana, moving east at 15
mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Punxsutawney...                   Reynoldsville...
Clymer...                         Sykesville...
Falls Creek...                    Big Run...
Rossiter...                       Ernest...
Marion Center...                  Cherry Tree...
Creekside...                      Plumville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4072 7880 4065 7884 4067 7923 4090 7916
      4091 7912 4092 7901 4110 7893 4114 7880
TIME...MOT...LOC 2023Z 279DEG 14KT 4110 7885 4069 7909 

HAIL...<.75IN
WIND...60MPH
 
$$
499 
WWUS51 KPBZ 162031
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
431 PM EDT Fri Jul 16 2021

PAC063-065-162045-
/O.CON.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Indiana PA-Jefferson PA-
431 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN INDIANA AND SOUTHEASTERN JEFFERSON COUNTIES...

At 431 PM EDT, severe thunderstorms were located along a line
extending from near Sandy to 6 miles northeast of Indiana, moving
east at 15 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Punxsutawney...                   Clymer...
Sykesville...                     Falls Creek...
Big Run...                        Rossiter...
Ernest...                         Marion Center...
Cherry Tree...                    Creekside...
Glen Campbell...                  Dixonville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4072 7880 4065 7884 4067 7923 4077 7920
      4085 7907 4092 7900 4104 7891 4114 7880
TIME...MOT...LOC 2031Z 279DEG 14KT 4110 7883 4069 7907 

HAIL...<.75IN
WIND...60MPH
 
$$
916 
WWUS51 KPBZ 162040
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
440 PM EDT Fri Jul 16 2021

PAC065-162050-
/O.CAN.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Jefferson PA-
440 PM EDT Fri Jul 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4072 7880 4065 7884 4067 7923 4077 7920
      4085 7907 4090 7901 4090 7892 4089 7880
TIME...MOT...LOC 2040Z 279DEG 14KT 4110 7880 4069 7904 

$$

PAC063-162045-
/O.CON.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Indiana PA-
440 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN INDIANA COUNTY...

At 440 PM EDT, severe thunderstorms were located along a line
extending from Sandy to 7 miles northeast of Indiana, moving east at
15 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Clymer...                         Rossiter...
Ernest...                         Marion Center...
Cherry Tree...                    Creekside...
Glen Campbell...                  Dixonville...
Commodore...                      Rochester Mills...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4072 7880 4065 7884 4067 7923 4077 7920
      4085 7907 4090 7901 4090 7892 4089 7880
TIME...MOT...LOC 2040Z 279DEG 14KT 4110 7880 4069 7904 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 1:16 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 16, 1:16 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
116 PM EDT Fri Jul 16 2021

.SYNOPSIS...
Daily shower and thunderstorm chances will continue until high
pressure begins to build back in on Sunday. A drier pattern sets up
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As convective temperatures are reached, shower and thunderstorm
coverage should increase/expand this aftn/eve, favoring eastern Ohio
to northwest PA given proximity of right entrance region of jet
associated with incoming trough.

Isolated storms may become severe and capable of producing damaging
winds due to some combination of moderate CAPE, modest shear (more
notable for storms north of Pittsburgh), and dry air aloft (more
notable for storms south of Pittsburgh). Localized flash flooding in
urban and/or flood prone areas could also develop, especially if
training of storms develops over eastern OH/northwest PA where winds
aloft will be fairly parallel to the sfc boundary.

The severe threat should subside tonight with the loss of
heating/instability, but storms are likely to continue mainly over
eastern OH into western PA as the frontal boundary stalls and
shortwaves continue to pivot around the slow moving upper trough.
Confidence remains too low for a watch, but there will be an
increased potential for flooding through this period as additional
rounds of storms are more likely to track over previously saturated
ground.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Showers and more localized thunderstorms will continue Saturday as
the upper trough slowly moves southeast, helping to push the sfc cold
front through the region. The lack of instability and moist mid-
levels should mitigate any severe threat despite stronger jet
support. However, flooding concerns may persist for locations with
already saturated grounds as ample moisture will remain in the
region. With fropa not expected until later in the day, temperature
should hold near seasonal averages Saturday.

Precipitation chances will lower Saturday night into Sunday morning
with fropa, as dry air/subsidence fills in its wake.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Drier and more seasonable conditions should return Sunday into Monday
under the influence of sfc high pressure, though an isolated shower
can't be ruled out as the cold core of the upper trough will sit near
the area.

Periodic precipitation chances is expected to return by mid-week as
the upper pattern will transitions to northwest flow with embedded
shortwaves over the eastern Great Lakes in response to building
central U.S. ridging.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Showers and thunderstorms, favoring eastern OH and northwest PA, will
increase in coverage this aftn/eve with passing shortwave trough.
Any thunderstorm will be capable of producing heavy rain that could
quickly lower vsbys and gusty, erratic wind.

Showers and isolated thunderstorms are expected to continue overnight
into Saturday as the upper trough and sfc cold front slowly move
southeast through the region. Outside of convection, expect
deteriorating cigs as moisture pools ahead of the front, with
improving cigs/drier conditions after fropa.

.Outlook...
VFR and mostly dry conditions are likely Sunday and Monday under the
influence of high pressure. Periodic precipitation chances are likely
thereafter.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jul 16, 12:52 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1252 PM EDT Fri Jul 16 2021

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
WVZ001>004-171700-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Hancock-Brooke-Ohio-Marshall-
1252 PM EDT Fri Jul 16 2021

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. The main threat from the storms will be damaging winds,
while heavy rainfall may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rainfall from thunderstorms may cause isolated flooding
problems through Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ023-031-073>076-WVZ012-021-509>514-171700-
Indiana-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1252 PM EDT Fri Jul 16 2021

This Hazardous Weather Outlook is for southwest Pennsylvania,
western Pennsylvania and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. The main threat from the storms will be damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong to severe thunderstorms are possible Saturday afternoon and
evening. The main threat from the storms will be damaging winds,
while heavy rainfall may lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 16, 2:03 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
203 PM EDT Fri Jul 16 2021

OHZ041-PAZ020-WVZ001-161845-
Columbiana-Beaver-Hancock-
203 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN COLUMBIANA...WESTERN BEAVER AND HANCOCK COUNTIES...

At 202 PM EDT, a strong thunderstorm was located near Wellsville,
moving east at 25 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
East Liverpool...                 Beaver Falls...
Wellsville...                     New Brighton...
Beaver...                         Calcutta...
Ohioville...                      Midland...
Chester...                        Industry...
Shippingport...                   Patterson Township...

This includes Interstate 376 in Pennsylvania between mile markers 32
and 44.

LAT...LON 4051 8032 4050 8033 4058 8067 4059 8070
      4059 8073 4065 8074 4067 8053 4074 8055
      4077 8029
TIME...MOT...LOC 1802Z 276DEG 22KT 4065 8066
Special weather statement, Jul 16, 2:07 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
207 PM EDT Fri Jul 16 2021

OHZ050-WVZ001-002-161845-
Jefferson-Brooke-Hancock-
207 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHEASTERN JEFFERSON...BROOKE AND HANCOCK COUNTIES...

At 207 PM EDT, a strong thunderstorm was located 9 miles northwest of
Wintersville, or 11 miles northwest of Steubenville, moving east at
20 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Weirton...                        Steubenville...
Toronto...                        New Cumberland...
Richmond...                       New Manchester...
Empire...                         Stratton...
Tomlinson Run State Park...

LAT...LON 4043 8086 4052 8086 4055 8058 4037 8057
TIME...MOT...LOC 1807Z 271DEG 18KT 4048 8082
Special weather statement, Jul 16, 2:41 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
241 PM EDT Fri Jul 16 2021

OHZ050-PAZ029-WVZ001-002-161930-
Jefferson-Washington-Brooke-Hancock-
241 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
EAST CENTRAL JEFFERSON...NORTHWESTERN WASHINGTON...BROOKE AND HANCOCK
COUNTIES...

At 241 PM EDT, a strong thunderstorm was located over Wintersville,
or near Steubenville, moving east at 25 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Weirton...                        Steubenville...
Wellsburg...                      Toronto...
Wintersville...                   Mingo Junction...
Follansbee...                     Hooverson Heights...
Richmond...                       New Alexandria...
Bloomingdale...                   Brentwood...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4030 8083 4043 8081 4047 8040 4029 8040
TIME...MOT...LOC 1841Z 266DEG 20KT 4038 8073
Local storm report, Jul 16, 2:54 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EDT FRI JUL 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     BEAVER                  40.69N  80.31W
07/16/2021                   BEAVER             PA   911 CALL CENTER

            NUMEROUS REPORTS OF DOWNED TREES AND POWER LINES.

&&

EVENT NUMBER PBZ2101976

15
Special weather statement, Jul 16, 3:04 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
304 PM EDT Fri Jul 16 2021

OHZ059-068-069-161930-
Monroe-Noble-Belmont-
304 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
MONROE...SOUTHWESTERN BELMONT AND SOUTHEASTERN NOBLE COUNTIES...

At 304 PM EDT, a strong thunderstorm was located 8 miles west of
Woodsfield, moving east at 35 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Woodsfield...                     Beallsville...
Summerfield...                    Lewisville...
Jerusalem...                      Wilson...
Cameron...                        Alledonia...
Antioch...                        Stafford...
Graysville...                     Miltonsburg...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3967 8142 3984 8144 3993 8096 3964 8090
TIME...MOT...LOC 1904Z 259DEG 32KT 3976 8128
Local storm report, Jul 16, 3:22 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
322 PM EDT FRI JUL 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     BUTLER                  40.86N  79.90W
07/16/2021                   BUTLER             PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN NORTH OF CITY.

&&

EVENT NUMBER PBZ2101977

15

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:43 PM EDTSpecial Weather StatementPBZMercer47 min
Jul 16, 1:04 PM EDTSpecial Weather StatementPBZMercer41 min
Jul 16, 2:03 PM EDTSpecial Weather StatementPBZBeaver42 min
Jul 16, 2:27 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence48 min
Jul 16, 2:49 PM EDTSevere Thunderstorm WarningPBZArmstrong, Beaver, Butler, Clarion, Lawrence41 min
Jul 16, 2:54 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Westmoreland51 min
Jul 16, 3:11 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington34 min
Jul 16, 3:23 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver37 min
Jul 16, 3:30 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Indiana, Jefferson45 min
Jul 16, 3:42 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland33 min
Jul 16, 4:12 PM EDTSevere Thunderstorm WarningPBZWashington33 min
Jul 16, 4:19 PM EDTSpecial Weather StatementPBZWestmoreland26 min
Jul 16, 4:52 PM EDTSpecial Weather StatementPBZWashington23 min
Jul 16, 6:20 PM EDTSpecial Weather StatementPBZWestmoreland25 min
Jul 16, 6:57 PM EDTAreal Flood AdvisoryPBZMercer, Venango27 min
Jul 16, 7:24 PM EDTFlash Flood WarningPBZMercer, Venango3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.